Coefficients of transition probabilities for the processes of electron-photon
Doklady Akademii Nauk, Tome 276 (1984) no. 3, pp. 598-603
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_3_a20,
author = {G. T. Ter-Kazaryan},
title = {Coefficients of transition probabilities for the processes of electron-photon},
journal = {Doklady Akademii Nauk},
pages = {598--603},
year = {1984},
volume = {276},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_3_a20/}
}
G. T. Ter-Kazaryan. Coefficients of transition probabilities for the processes of electron-photon. Doklady Akademii Nauk, Tome 276 (1984) no. 3, pp. 598-603. http://geodesic.mathdoc.fr/item/DAN_1984_276_3_a20/